fbpx

What is serotonin syndrome?

Sometimes, medications that are meant to improve the serotonin levels in the body can cause a dangerous reaction. This reaction is called serotonin syndrome, which results in the body producing too much serotonin. Unfortunately, this condition can be life-threatening and usually requires immediate medical intervention.

Category: Serotonin Syndrome
Call to start your recovery today

 1-419-452-4818

Get Help Now!

Contact Us

Please note: For medical emergencies, please call 911. For other urgent matters, please call our admissions line (419) 452-4818. Submissions after-hours, weekends, or holidays may experience a longer response time.

Accepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideMedicare Accepted Woods at Parkside RecoveryAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at ParksideAccepted Insurance Woods at Parkside

We are still accepting patients
Increased precautions we're taking in response to the coronavirus
Read More ->
+
Call Now
Directions